# SDR IPXA10M58633

- Difficulty date: February 2, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR SURVEY SEQ NR 279-W3-06 PREVIOUS REPAIR DOUBLER NOT IN SRM LT WING NR 4 SLAT APPROX BTWN STA XOS 559-570.  REMOVED DOUBLER AND FILLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW STASA EA 011-5754-01-A2164 I/R AND EO MD11-5750-36728-A.
